ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.4.7330

Continuous-discrete sections of bundles of Banach lattices

Gutman A. E. , Koptev A. V.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 4.
Abstract:
The notion of a continuous bundle of Banach lattices is clarified and the order properties are studied of~the space of \(C\!D_0\_-sections of such a bundle.
Keywords: continuous Banach bundle, Banach lattice, bundle of Banach lattices, \(C\!D_0\)-section~of~a~Ba\-nach bundle, Alexandroff duplicate
Language: Russian Download the full text  
For citation: Gutman A. E., Koptev A. V. Continuous-discrete sections of bundles of Banach lattices. Vladikavkazskii matematicheskii† zhurnal [Vladikavkaz Math. J.], vol. 15, no. 4, pp. 14-18. DOI 10.23671/VNC.2013.4.7330


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт